Strong approximation for the sums of squares of augmented GARCH sequences

Alexander Aue, István Berkes, Lajos Horváth

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)583-608
JournalBernoulli
Volume12
Issue number4
Publication statusPublished - 2006

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Strong approximation for the sums of squares of augmented GARCH sequences. / Aue, Alexander; Berkes, István; Horváth, Lajos.

In: Bernoulli, Vol. 12, No. 4, 2006, p. 583-608.

Research output: Contribution to journalArticleResearchpeer-review

Aue, Alexander ; Berkes, István ; Horváth, Lajos. / Strong approximation for the sums of squares of augmented GARCH sequences. In: Bernoulli. 2006 ; Vol. 12, No. 4. pp. 583-608.
@article{181d2aa46d7841e99e9ee876e212990f,
title = "Strong approximation for the sums of squares of augmented GARCH sequences",
author = "Alexander Aue and Istv{\'a}n Berkes and Lajos Horv{\'a}th",
year = "2006",
language = "English",
volume = "12",
pages = "583--608",
journal = "Bernoulli",
issn = "1350-7265",
publisher = "International Statistical Institute ISI",
number = "4",

}

TY - JOUR

T1 - Strong approximation for the sums of squares of augmented GARCH sequences

AU - Aue, Alexander

AU - Berkes, István

AU - Horváth, Lajos

PY - 2006

Y1 - 2006

M3 - Article

VL - 12

SP - 583

EP - 608

JO - Bernoulli

JF - Bernoulli

SN - 1350-7265

IS - 4

ER -